EconPapers    
Economics at your fingertips  
 

Exotic n-D’Alembert PDEs and Stability

Agostino Prástaro ()
Additional contact information
Agostino Prástaro: University of Roma “La Sapienza”

Chapter Chapter 36 in Nonlinear Analysis, 2012, pp 571-585 from Springer

Abstract: Abstract In the framework of the PDE’s algebraic topology, previously introduced by A. Prástaro, exotic n-d’Alembert PDEs are considered. These are n-d’Alembert PDEs, (d′A) n , admitting Cauchy manifolds N⊂(d′A) n identifiable with exotic spheres, or such that ∂N can be exotic spheres. For such equations, local and global existence theorems and stability theorems are obtained. (See also Prástaro in arXiv:1011.0081 , 2010.)

Keywords: d’Alembert PDEs; Integral bordisms in PDEs; Existence of local and global solutions in PDEs; Conservation laws; Crystallographic groups; Exotic spheres; Singular Cauchy problems; Stability; 55N22; 58J32; 57R20; 58C50; 58J42; 20H15; 32Q55; 32S20 (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-3498-6_36

Ordering information: This item can be ordered from
http://www.springer.com/9781461434986

DOI: 10.1007/978-1-4614-3498-6_36

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-3498-6_36